Alert archive / New York / Special Weather Statements in 2012

Special Weather Statement, NWS Albany, NY

July 31, 2012Fulton County, Hamilton County, Herkimer County, New York

NWS Albany, NY issued this special weather statement at Jul 31, 2012, 9:13 PM EDT for Fulton County, Hamilton County, Herkimer County, New York. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2012, 9:13 PM EDT (01:13 UTC)
Expired
Jul 31, 2012, 10:15 PM EDT
In force
62 min
Issued by
NWS Albany, NY

Counties Fulton County, NY, Hamilton County, NY, Herkimer County, NY

The radar

The Ft Drum radar (KTYX), 81 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2012-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2012-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

395 
WWUS81 KALY 010113
SPSALY

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
913 PM EDT TUE JUL 31 2012

NYZ032-033-038>040-082-010215-
HAMILTON NY-MONTGOMERY NY-SOUTHERN FULTON NY-NORTHERN FULTON NY-
NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
913 PM EDT TUE JUL 31 2012

...STRONG THUNDERSTORMS IN

  HAMILTON COUNTY IN EASTERN NEW YORK...
  MONTGOMERY COUNTY IN EASTERN NEW YORK...
  FULTON COUNTY IN EASTERN NEW YORK...
  HERKIMER COUNTY IN EASTERN NEW YORK...

AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...
FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM MCKEEVER TO HERKIMER...OR ALONG A LINE
EXTENDING FROM 11 MILES SOUTH OF OLD FORGE TO HERKIMER...AND MOVING
EAST AT 20 MPH.

THUNDERSTORMS WILL BE NEAR...
LITTLE FALLS BY 930 PM EDT
DOLGEVILLE BY 945 PM EDT
STRATFORD BY 1000 PM EDT
STRATFORD BY 1005 PM EDT
7 MILES WEST OF CAROGA LAKE AND 8 MILES NORTHWEST OF CAROGA LAKE
PUBLIC CAMPGROUND BY 1015 PM EDT

LAT...LON 4382 7428 4304 7417 4299 7505 4321 7509
      4322 7508 4323 7510 4332 7512 4334 7509
      4363 7512
TIME...MOT...LOC 0113Z 250DEG 17KT 4356 7501 4307 7499

$$

NAS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 31, 9:09 PM EDT, 4 minutes earlier.

Area forecast discussion, Jul 31, 9:09 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
909 PM EDT TUE JUL 31 2012

.SYNOPSIS...
A WEAKENING COLD FRONT WILL APPROACH THE REGION ON WEDNESDAY
BRINGING THE INCREASED THREAT FOR SHOWERS AND THUNDERSTORMS.
WEAK HIGH PRESSURE WILL MOVE IN ON THURSDAY AND PERSIST THROUGH
SATURDAY BRINGING TYPICAL SUMMER WEATHER BUT WITH ONLY SMALL
CHANCES OF AFTERNOON AND EVENING SHOWERS OR THUNDERSTORMS. A
HIGHER CHANCE OF SHOWERS AND THUNDERSTORMS WILL COME BY LATER
SUNDAY AS ANOTHER WEAKENING FRONT APPROACHES THE CAPITOL DISTRICT.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A LOOK AT 00Z DATA SHOWS UNSTABLE CONDITIONS OVER WESTERN AND
CENTRAL NY...BUT CONSIDERABLY MORE STABLE IN EASTERN NY AND
WESTERN NEW ENGLAND. RADAR SHOWS THE CONVECTION IN THE WESTERN
MOHAWK VALLEY AND SOUTHERN ADIRONDACKS WEAKENING. SO...THE
QUESTION IS HOW FAR EAST DOES THE CONVECTION GET...AND HOW WILL
THE COVERAGE DECREASE WITH TIME? JUST ADDRESSING THE NEXT FEW
HOURS...SUGGESTING LIKELY SHOWERS AND ISOLATED THUNDERSTORMS IN
THE WESTERN MOHAWK VALLEY AND SOUTHERN ADIRONDACKS THROUGH ABOUT
MIDNIGHT. THEN...SUGGESTING WEAKENING AND DECREASING COVERAGE
SHOULD REDUCE THE CHANCES TO ISOLATED AS IT APPROACHES THE CAPITAL
DISTRICT AND LAKE GEORGE SARATOGA REGION. SOME ISOLATED SHOWER
ACTIVITY COULD MAKE IT TO WESTERN NEW ENGLAND BY DAYBREAK IF IT
HOLDS TOGETHER.

SOME ADJUSTMENTS MAY BE NECESSARY EVERY FEW HOURS THROUGH THE
NIGHT DEPENDING ON HOW THE SHOWERS AND THUNDERSTORMS EVOLVE OR
DISSIPATE...AS THEY ARE NOT ASSOCIATED WITH ANY WELL DEFINED UPPER
SYSTEM OR LOW LEVEL FEATURE. THESE STORMS ARE MAINLY A RESULT OF A
CONVECTIVE FOOTPRINT THAT TRACKED EAST FROM THE GREAT LAKES LAST
NIGHT AND THROUGH THE DAY...AND REFIRED IN WESTERN NY/PA WITH THE
DAYTIME INSTABILITY. AGAIN...WITH THE ATMOSPHERE BECOMING MORE
STABLE THE CONVECTIVE PROCESSES WITHIN THE CONVECTIVE FOOTPRINT
SHOULD WEAKEN...DECREASING THE COVERAGE AND INTENSITY THROUGH THE
REST OF THE EVENING AND NIGHT.

HAVE ALSO ADJUSTED SKY COVER AND MINOR ADJUSTMENTS TO TEMPERATURES
BASED ON CURRENT OBSERVATIONS AND TRENDS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
WEAKENING FRONT MOVES INTO OUR REGION ON WEDNESDAY WITH INCREASING
POPS AGAIN...TO 40/50 PERCENT BY AFTERNOON. PRECIPITABLE WATER
VALUES CLIMB TO AROUND 1.75 INCHES ON WEDNESDAY. FLOW IS WEAK SO
THERE MAY BE SOME ISOLATED SHOWERS OR STORMS THAT DROP SOME HEAVY
RAIN.

AT THIS POINT...THUNDERSTORMS DO NOT LOOK LIKELY TO BECOME ORGANIZED
OR SEVERE. MID LEVEL LAPSE RATE DO APPROACH 6.5/KM BUT THE WIND
FIELD LOOKS FAIRLY LIGHT AND THE FORCING NOT TOO STRONG. MLCAPES
LOOK TO BE IN THE 800-1500 J/KG RANGE. THIS COULD CERTAINLY LEAD TO
A FEW CELLS THAT COULD PRODUCE SOME LOCALLY GUSTY WIND OR SMALL
HAIL BUT AGAIN...THIS LOOKS LIKE THE EXCEPTION RATHER THAN THE
RULE.

THIS FRONT WILL TEND TO STALL ALONG THE EASTERN SEABOARD AS IT
WEAKENS MORE. WEAK HIGH PRESSURE WILL BUILD IN BEHIND FOR THURSDAY.
AT THIS POINT...MOST AREAS LOOK DRY WITH MORE CAPPING IN THE MID
ATMOSPHERE LIKELY.

THURSDAY NIGHT LOOKS DRY BUT IT WILL CONTINUE TO BE ON THE MUGGY
SIDE.

OVERALL TEMPERATURES WILL CONTINUE RUN A LITTLE ABOVE NORMAL...ESPECIALLY
THURSDAY.

DEWPOINTS LOOK TO REMAIN MAINLY IN THE 60S THROUGHOUT THE PERIOD
WHICH WILL MAKE IT FEEL SOMEWHAT UNCOMFORTABLE BY THURSDAY.
OVERNIGHT LOWS WILL BE HELD MAINLY TO THE 60S.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
SUMMERY VERY WARM(HOT) WEATHER IS EXPECTED FRIDAY THROUGH SUNDAY
WITH JUST A CHANCE OF A MAINLY AFTERNOON OR EVENING THUNDERSTORM
AS THE EXTENSION OF A BERMUDA HIGH CONTROLS OUR WEATHER. WITH 850
TEMPS IN THE UPPER TEENS, EXPECT HIGH TEMPERATURES EITHER SIDE OF
90.

ANOTHER WEAKENING FRONT IS EXPECTED SOMETIME LATER SUNDAY INTO
EARLY MONDAY AND HAVE INCREASED THE CHANCES OF PRECIP DURING THAT
TIME. MODELS ARE PRETTY LOCKED IN ON THIS SYSTEM WITH GOOD DYNAMIC
SUPPORT FROM THE UPPER LEVELS WILL HAVE TO WATCH FOR POTENTIAL
SEVERE WEATHER AND HEAVY RAINS DEPENDING ON THE TIMING OF THE FRONT.

WEAK HIGH PRESSURE WILL MOVE BACK IN LATER MONDAY INTO TUESDAY
WITH TEMPERATURES NEAR NORMAL.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS EXPECTED TO CONTINUE THIS EVENING...ALTHOUGH KPSF
IS HOVERING NEAR MVFR...BUT THE CLOUD SHIELD AFFECTING KPSF IS
BUILDING EAST...SO THE CEILING SHOULD BREAK UP BEFORE LOWERING
INTO THE MVFR CATEGORY.

A LINE OF SHOWERS AND THUNDERSTORMS ACROSS THE WESTERN MOHAWK
VALLEY AND APPROACHING THE SCHOHAIRE VALLEY...COULD HOLD TOGETHER
LONG ENOUGH THAT THEY COULD AFFECT THE KALB AND KGFL SITES AFTER
MIDNIGHT. INDICATING VCSH FOR THAT REASON. LINGERING LOW LEVEL
MOISTURE AND LIGHT WINDS COULD PROMOTE FOG AND LOW CLOUDS LIKE THE
PAST 2 MORNINGS. THE LINE OF SHOWERS AND STORMS ADDS A WRINKLE
THOUGH...SO HAVE INDICATED MVFR VISIBILITIES WITH SCATTERED
CLOUDS BELOW 1000 FEET SO ONCE LATER DATA IS ANALYZED...06Z TAFS
CAN INDICATE WHTHER IFR IS EXPECTED EARLY TOMORROW MORNING OR NOT.

WHATEVER LOW CLOUDS OR FOG MAY BE AFFECTING THE SITES SHOULD LIFT
THROUGH 14Z...AND VFR CONDITIONS SHOULD PREVAIL MUCH OF TOMORROW.
SCATTTERED AFTERNOON AHOWERS AND THUNDERSTORMS ARE EXPECTED SO
VCSH INCLUDED EVERYWHERE.

SOUTH TO SOUTHEAST WINDS AT LESS AHN 10 KT SHOULD BECOME LIGHT AND
VARIABLE THIS EVENING. WINDS SHOULD BECOME SOUTH AGAIN AT LESS
THAN 10 KT TOMORROW.

OUTLOOK...
THU...VFR. NO SIG WX.
FRI-SUN...VFR/MVFR...CHC SHRA/TSRA.

&&

.FIRE WEATHER...
A WEAKENING FRONT WILL BRING A GREATER CHANCE OF SHOWERS AND
THUNDERSTORMS ON WEDNESDAY. MAXIMUM RH VALUES WILL RISE TO NEAR
85 TO 95% WEDNESDAY MORNING AND FALL TO AROUND 60% WEDNESDAY
AFTERNOON. WINDS WILL GENERALLY BE SOUTHERLY AT 5 TO 15 MPH.

THURSDAY LOOKS MAINLY DRY...VERY WARM BUT THE HUMIDITY VALUES WILL
BE SOMEWHAT ELEVATED...DROPPING DOWN TO 45-50 PERCENT DURING THE
AFTERNOON.

&&

.HYDROLOGY...
NO SIGNIFICANT HYDRO PROBLEMS ARE EXPECTED.

BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS AS WE HEAD INTO
WEDNESDAY...THANKS TO A SLOW MOVING COLD FRONT. PWAT VALUES LOOK
TO BE AROUND 1.75 INCHES. AVERAGE BASIN RAINFALL LOOKS TO BE
AROUND A QUARTER OF AN INCH SO AT THIS POINT...WE ARE NOT
ANTICIPATING ANY IMPACT ON MAIN RIVERS AND STREAMS. HOWEVER...ANY
THUNDERSTORM IS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL
EXCEEDING AN INCH IN SPOTS.

MAINLY DRY THURSDAY WITH ANY ISOLATED THUNDERSTORMS TO THE SOUTH OF
ALBANY WITH AGAIN LITTLE OR NO IMPACT ON THE OVERALL ALBANY
WATERSHED.

JUST A CHANCE OF MORE SHOWERS AND THUNDERSTORMS ON
FRIDAY AND SATURDAY...AND THEN MORE SHOWERS AND THUNDERSTORMS
POSSIBLE ON LATER SUNDAY INTO EARLY MONDAY. AT THIS POINT...NO OF
THESE LOOK TO POSE A SIGNIFICANT HYDROLOGICAL THREAT ON AREA.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...WFOBTV
NEAR TERM...NAS
SHORT TERM...WFOBTV
LONG TERM...WFOBTV
AVIATION...NAS
FIRE WEATHER...WFOBTV
HYDROLOGY...WFOBTV
Hazardous weather outlook, Jul 31, 6:51 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
651 PM EDT TUE JUL 31 2012

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-011100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
651 PM EDT TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. SOME
THUNDERSTORMS COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL THIS
EVENING IN THE WESTERN MOHAWK VALLEY AND SOUTHERN ADIRONDACKS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED NON SEVERE THUNDERSTORMS ARE EXPECTED WEDNESDAY...AND
AGAIN FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 31, 8:10 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
810 PM EDT TUE JUL 31 2012

NYZ032-033-010115-
HAMILTON NY-NORTHERN HERKIMER NY-
810 PM EDT TUE JUL 31 2012

...STRONG THUNDERSTORMS WILL AFFECT

  HAMILTON COUNTY IN EASTERN NEW YORK...
  HERKIMER COUNTY IN EASTERN NEW YORK...

AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 21 MILES NORTHWEST OF
BIG MOOSE TO 23 MILES WEST OF NORTHWOOD...OR ALONG A LINE EXTENDING
FROM 27 MILES NORTH OF OLD FORGE TO 21 MILES WEST OF HINCKLEY...AND
MOVING EAST AT 15 MPH.

THUNDERSTORMS WILL BE NEAR...
MCKEEVER BY 900 PM EDT
BIG MOOSE BY 910 PM EDT
ALGER ISLAND PUBLIC CAMPGROUND...EAGLE BAY...NORTHWOOD AND NICKS LAKE
CAMPGROUND BY 915 PM EDT

LAT...LON 4406 7507 4410 7456 4335 7474 4335 7509
      4406 7517 4410 7517
TIME...MOT...LOC 0010Z 270DEG 15KT 4408 7512 4342 7550

NAS
Special weather statement, Jul 31, 8:33 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
833 PM EDT TUE JUL 31 2012

NYZ033-038>040-082-010130-
HAMILTON NY-MONTGOMERY NY-SOUTHERN FULTON NY-NORTHERN FULTON NY-
SOUTHERN HERKIMER NY-
833 PM EDT TUE JUL 31 2012

...STRONG THUNDERSTORMS WILL AFFECT

  HAMILTON COUNTY IN EASTERN NEW YORK...
  MONTGOMERY COUNTY IN EASTERN NEW YORK...
  FULTON COUNTY IN EASTERN NEW YORK...
  HERKIMER COUNTY IN EASTERN NEW YORK...

AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM POLAND TO 10 MILES
SOUTHWEST OF WEST WINFIELD...OR ALONG A LINE EXTENDING FROM 7 MILES
SOUTH OF HINCKLEY TO 14 MILES NORTHWEST OF HARTWICK...AND MOVING EAST
AT 15 MPH.

THUNDERSTORMS WILL BE NEAR...
WEST WINFIELD BY 840 PM EDT
POLAND AND COLD BROOK BY 845 PM EDT
CEDARVILLE BY 850 PM EDT
NEWPORT AND FRANKFORT BY 855 PM EDT
ILION BY 900 PM EDT
HERKIMER...MOHAWK AND MIDDLEVILLE BY 905 PM EDT

LAT...LON 4322 7508 4326 7516 4331 7515 4335 7446
      4287 7441 4285 7473 4289 7487 4284 7488
      4283 7494 4290 7509 4285 7514 4286 7522
      4292 7521 4306 7522
TIME...MOT...LOC 0033Z 270DEG 15KT 4322 7512 4276 7529

NAS
Special weather statement, Jul 31, 9:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
913 PM EDT TUE JUL 31 2012

NYZ032-033-038>040-082-010215-
HAMILTON NY-MONTGOMERY NY-SOUTHERN FULTON NY-NORTHERN FULTON NY-
NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
913 PM EDT TUE JUL 31 2012

...STRONG THUNDERSTORMS IN

  HAMILTON COUNTY IN EASTERN NEW YORK...
  MONTGOMERY COUNTY IN EASTERN NEW YORK...
  FULTON COUNTY IN EASTERN NEW YORK...
  HERKIMER COUNTY IN EASTERN NEW YORK...

AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...
FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM MCKEEVER TO HERKIMER...OR ALONG A LINE
EXTENDING FROM 11 MILES SOUTH OF OLD FORGE TO HERKIMER...AND MOVING
EAST AT 20 MPH.

THUNDERSTORMS WILL BE NEAR...
LITTLE FALLS BY 930 PM EDT
DOLGEVILLE BY 945 PM EDT
STRATFORD BY 1000 PM EDT
STRATFORD BY 1005 PM EDT
7 MILES WEST OF CAROGA LAKE AND 8 MILES NORTHWEST OF CAROGA LAKE
PUBLIC CAMPGROUND BY 1015 PM EDT

LAT...LON 4382 7428 4304 7417 4299 7505 4321 7509
      4322 7508 4323 7510 4332 7512 4334 7509
      4363 7512
TIME...MOT...LOC 0113Z 250DEG 17KT 4356 7501 4307 7499

NAS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:10 PM EDTSpecial Weather StatementALYHerkimer65 min
Jul 31, 8:33 PM EDTSpecial Weather StatementALYMontgomery57 min
Aug 1, 3:07 PM EDTSpecial Weather StatementALYAlbany, Schenectady53 min
Aug 1, 3:54 PM EDTSpecial Weather StatementALYFulton, Montgomery66 min
Aug 1, 3:57 PM EDTSpecial Weather StatementALYHamilton, Herkimer, Warren63 min
Aug 1, 5:04 PM EDTSpecial Weather StatementALYMontgomery56 min
Aug 1, 5:25 PM EDTSpecial Weather StatementALYColumbia65 min
Aug 1, 5:27 PM EDTSpecial Weather StatementALYUlster48 min
Aug 1, 5:31 PM EDTAreal Flood AdvisoryALYWarren3 hr
Aug 1, 6:07 PM EDTFlash Flood WarningALYWarren2 hr
Aug 1, 5:32 PM EDTAreal Flood AdvisoryALYWindham92 min
Aug 1, 4:54 PM EDTSpecial Weather StatementALYFranklin36 min
Aug 1, 3:45 PM EDTSpecial Weather StatementALY60 min
Aug 1, 4:06 PM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region3 hr

Nearby

Special Weather Statements in New York, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.